| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Device Alarm System (1012); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Material Integrity Problem (2978); Moisture or Humidity Problem (2986); Power Problem (3010); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin pump had button error and insulin was shoot out while priming.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that battery cap and top right of screen was cracked and rejected new batteries.Customer reported that insulin pump had no delivery alarm, quick bolus button did not work and vibrate function did not work, become non responsive due to moisture.The insulin pump will not be returned for analysis.